MathSciNet Relay Station
MathSciNet bibliographic data
MR185144 (32 #2614) 32.60 (32.47)
Jurchescu, M. On analytic maps of analytic spaces. Rev. Roumaine Math. Pures Appl. 9 1964 253–264.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement